A Semifield Plane of Odd Order Admitting an Autotopism Subgroup Isomorphic to A (5) : сборник научных трудов

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1134/S0037446618020143

Ключевые слова: semifield plane, collineation group, alternating group, spread set

Аннотация: We develop an approach to constructing and classifying semifield projective planes with the use of a spread set. The famous conjecture is discussed on the solvability of the full collineation group of a finite semifield nondesarguesian plane. We construct a matrix representation of a spread set of a semifield plane of odd order admitting an autotopism subgroup isomorphic to the alternating group A (5) and find a series of semifield planes of odd order not admitting A (5).

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 59, Is. 2

Номера страниц: 309-322

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.